×

zbMATH — the first resource for mathematics

Averaging of quasiperiodic functions. (English. Russian original) Zbl 0835.42010
Russ. Acad. Sci., Dokl., Math. 47, No. 2, 289-293 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 329, No. 4, 419-422 (1993).
The author deals with the averaging and related problems for quasiperiodic functions with values in \(C^*\)-algebras.
Reviewer: V.Lovicar (Praha)
MSC:
42A75 Classical almost periodic functions, mean periodic functions
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite